# SDR 2011FA0000502

- Difficulty date: June 15, 2011
- Submitted: August 5, 2011
- Operation: General aviation
- Aircraft: N6602L
- Make and model: Parten P68
- Aircraft serial: 32619OB
- Engine: Lyc IO360A1B6
- Propeller: Hartzl HCC2YR2
- System (JASC): 6111 · Propeller Blade Section
- Part: Blade
- Part number: C7666A4
- Part serial: D26156
- Condition: Loose
- Location: Nr 1 Propeller
- Part time: 48 hours
- Component: Propeller, Hartzl
- Component part number: HCC2YR2CUF
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PROPELLER BLADE ON PROPELLER ASSY WAS DISCOVERED LOOSE ON PREFLIGHT INSPECTION.  THIS PROPELLER HAD 47.6 HRS TSO, IT WAS OVERHAULED ON 12 MAY 2011.  1ST OF 2 PROPELLERS THAT HAVE DEVELOPED LOOSE PROPELLER BLADES AFTER BEING OVERHAULED.
